Bleeding after chemo

Hi there

Has anyone experienced any vaginal bleeding right after chemotherapy? Just had my first session of 3 add to that surgery and three more chemo. All good fun but totally wiped atm. Also got some runny stools. Anyone would care to share their most common symptoms and anything that seemed to alleviate them?

Thank you all for keeping this inspiring, encouraging and real.

Adina

3 Replies

oldestnewest
  • Ajoanes .. Am sorry you are having that worry right now . When chemo is straightforward it is difficult enough to deal with . I think you should contact you Laison nurse or oncologist an they will advise you cause they are the experts . Also it stops you worrying. Knowledge is power Ajoanes so look out for yourself an I wish you luck wit everything you do .

  • Thank you for taking the time to reply, I am in the company of some very strong women. It's not an easy place we are at but I truly feel like I have learnt so much from this experience. Keep your faith up and this hard journey will ease.

    Bless you all.

    Adina

  • Hello Adina. Sorry to read about the additional problem - did not have any vaginal bleeding, so I would suggest you telephone your Liaison Nurse. In relation to runny stool, I was the opposite - BUT, once it did happen to me and it turned out that I have a blockage and it was "overflow" and was horrible to have treated: huge blow to dignity..

    Anyway, just hope that the rest of your chemo goes OK, once you have this hiccough sorted.

    take care, Daisies

You may also like...